# SDR 2000ZZZX754

- Difficulty date: January 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Part number: 350A33200405
- Condition: Worn
- Location: Tail Rotor
- Component: MA0025
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPLIT BUSHINGS BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
